# SDR DALA2015012900748

- Difficulty date: January 16, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 80,182 hours, 34,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Leaking
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR SHORTLY AFTER TAKE OFF.  TURNED OFF LT PACK.  FOUND LEAK FROM PACK TURBINE TO RE-HEATER. SECURED LINE. R & R LOW LIMIT VALVE IAW AMM 21-51.
